MDJunction - People Helping People
 
Ask a Question
05/04/2012 03:42 PM

started my prednisone and plaquneil today(page 2)

movn
Posts: 370
Member

hummmm that could explain yesterday...I was so weepy, sweaty, felt feverish, very stressed out, and I think I put myself into an anixity frenzy... I left work at 10:00 (and I never miss work) and slept all day.

Alby, hope the new meds make you feel like a new man!! Prednisone has helped a lot with the swelling for me.

Cindy

Reply

05/04/2012 04:03 PM
JaynieBeth
JaynieBeth  
Posts: 398
Member

Yuk. I'm on Opana for spinal pain, and that is miserable in the summer. I live in Georgia, so a normal late spring/summer/early fall day is 90+ degrees with at least 85% humidity. I had to get a room AC last summer to keep from having to run the whole-house air all the time. Miserable to sweat all the time.

05/04/2012 04:26 PM
gettingoldsucks
gettingoldsucks  
Posts: 3430
Senior Member

Alby, good luck with the meds. You have been and are in so much pain. I bet you get good relief from the pred also. There may be side effects but the relief from the joint pain is blessed relief. I'm really sensitive to most meds and for some crazy reason Pred is one that agrees with me. Has almost the opposite effect as most people. I actually lose weight and my appetite on it most of the time. I've seen posts about a funky taste from it. I've never experienced that either from it, even on higher doses. On high dose (40 to 60mg) I did get anxiety and mad angery alot. Didn't care for that.

I'm also on Plaq. Causes me alot of bad intestinal cramping but works well in my combo meds...Plaq - Pred - Arava. Can't complain now from the shape I was in before.

Hoping you do well on it and just keep in mind that any side effects effects you get from the pred will lessen as you taper down and then stop but it is so worth the pain and inflammation relief. This coming from a person who swore never to use Pred. Now it's my staple for flares.

Hugs, Donna


05/04/2012 06:04 PM
PauleR
PauleR  
Posts: 1818
Group Leader

I take Plaquenil. In higher doses it's an anti malaria drug, but for us it helps with controlling the RA. I haven't had any side effects, so I hope the same is true for you.

05/04/2012 06:52 PM
Alby1977
Alby1977  
Posts: 181
Member

Thanks will do,, I noticed it does make me cranky lol that really sucks. the Plaquenil is not bad at all!!!

05/05/2012 12:04 PM
deb27
Posts: 256
Member

Hi Alby, I take plaquenil. Glad they have you on a new treatment plan. Are you feeling better yet? I started feeling better in just a day or two with prednisone. It did keep me up at night on higher doses. It can also make you very hungry at higher doses-Smile Good luck with the new treatment plan.

05/05/2012 06:25 PM
Sorebutsweet
Sorebutsweet  
Posts: 1
New Member

Hi Alby, My name is Becky. I am new to this sort of thing so please forgive me for any mistakes I may make. I am 46 and have been fighting RA for a year and a half diagnosed anyway , 2 years without knowing why I hurt so bad. When I finally got to the point I could no longer walk or care for myself I saw a doctor. Immediately started prednisone and have been on it now for over a year. Yes cranky , sweaty and the worst for me was weight gain. I couldn't move well at all and still don't the weight just piled on. Doc says to long without diagnosing and no meds. Severe joint damage in my ankles and wrists. My family is great at helping and support but I long to talk with others that deal with this as I do. Thanks.
Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved